# SDR RAIA00503003

- Difficulty date: March 8, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 19,268 hours, 19,426 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heater
- Condition: Failed
- Location: Propeller
- Part time: 9,949 hours, 10,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - LT PROP HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP.
